MAUDE Adverse Event Report: SOMATEX MEDICAL TECHNOLOGIES GMBH TUMARK VISION FOR EVIVA STANDARD; MARKER, RADIOGRAPHIC, IMPLANTABLE

SOMATEX MEDICAL TECHNOLOGIES GMBH TUMARK VISION FOR EVIVA STANDARD; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number TUMARK-E13-S-VISION
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted for the device at the time of this report.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.
 
Event or Problem Description
Hologic has received correspondence arising from litigation.The litigation alleges that a patient received a tumark vision for eviva standard breast marker on (b)(6) 2021.It is further alleged that the patient developed a "severe inflammatory reaction," and the device was surgically removed on (b)(6) 2025.Additionally, it is reported that diagnosis of the excised tissue confirmed the presence of "foreign body granuloma.".

Brand Name
TUMARK VISION FOR EVIVA STANDARD
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
SOMATEX MEDICAL TECHNOLOGIES GMBH
kaiserin-augusta-allee 112/113
berlin, 10553
GM  10553
Manufacturer (Section G)
SOMATEX MEDICAL TECHNOLOGIES GMBH
kaiserin-augusta-allee 112/113
berlin, 10553
GM   10553
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key25057175
Report Number3030927217-2026-00002
Device Sequence Number9299981
Product Code NEU
UDI-Device Identifier04250195611222
UDI-Public(01)04250195611222(11)190524(17)240523(10)190509009
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2024
Device Model NumberTUMARK-E13-S-VISION
Device Catalogue NumberTUMARK-E13-S-VISION
Device Lot Number190509009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown